Stochastic resin transfer molding process

Park, M. and Tretyakov, M.V. (2017) Stochastic resin transfer molding process. SIAM/ASA Journal on Uncertainty Quantification, 5 (1). pp. 1110-1135. ISSN 2166-2525

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (957kB) | Preview

Abstract

We consider one-dimensional and two-dimensional models of the stochastic resin transfer molding process, which are formulated as random moving boundary problems. We study their properties, analytically in the one-dimensional case and numerically in the two-dimensional case. We show how variability of time to fill depends on correlation lengths and smoothness of a random permeability field.

Item Type: Article
Schools/Departments: University of Nottingham, UK > Faculty of Science > School of Mathematical Sciences
Identification Number: 10.1137/16M1096578
Depositing User: Eprints, Support
Date Deposited: 06 Mar 2017 11:09
Last Modified: 20 Nov 2017 12:35
URI: http://eprints.nottingham.ac.uk/id/eprint/41080

Actions (Archive Staff Only)

Edit View Edit View